# SDR SIMA200632601

- Difficulty date: November 20, 2006
- Submitted: November 22, 2006
- Operation: Air carrier
- Aircraft: N397AE
- Make and model: Saab 340B
- Aircraft serial: 340B397
- Aircraft time: 18,392 hours, 23,076 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Part serial: A5029
- Condition: False Activation
- Location: E/E Bay
- Part time: 18,391 hours, 23,074 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AVIONIC SMOKE WARNING ILLUMINATED AFTER TAKEOFF.  NO SECONDARY INDICATIONS OF SMOKE OR FIRE NOTED, ALL EQUIPMENT FUNCTIONED NORMALLY.  FLIGHT RETURNED TO DFW.  PERFORMED INSPECTION OF AVIONICS RACK.  NO SMELL OR EVIDENCE SMOKE OR FIRE DAMAGE.  REMOVED AND REPLACED AVIONICS SMOKE DETECTOR IAW EMB AMM 26-13-05, OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE
